# SDR DL72W000647

- Difficulty date: March 16, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- Aircraft time: 59,664 hours, 40,522 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT MV2 CHECK, NR 7 SLAT ACTUATOR O/B MOUNT BRACKET CRACKED AT LWR END.  REPAIR PER M/M 57-42-0.
